Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Stomach infection, vomiting, taken Zofer. Safe medication during pregnancy?

I am pregnant. Suffering from stomach infection. Have gone to the loo almost 5 times since morning. With two vomitings. Have taken Tab zofer 4mg for vomiting. Now going to take sporlac. Just want to confirm if both these tablets are safe to take during pregnancy. What more can I do to prevent dehydration ? Will this state harm my baby ? I am very worried loosemotions still on.
Asked On : Sat, 8 Sep 2012
Answers:  1 Views:  600
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Acupressure Specialist 's  Response
consuming any pills during pregnancy is not advisable. If u get loose motion make your diet habit with juice and with porridge. loose motion is also heps us the body fit by eliminating the indigested particles which is not good for health. so take rest. allow to evacuate bowel dont get tensed . if you weak take some watery fruits if necessary. doing antenatal yogas will you to keep your body and mind fit.
Answered: Sat, 8 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor